# SDR DHL2003741500

- Difficulty date: March 31, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FUSELAGE SKIN OIL CANNING AFT BS 1050 BELOW STR 23 LT,    REMOVED FASTENER AT FUSELAGE SKIN OIL CANNING AFT BS 1050 BELOW STR 23 LT IAW B-727 SRM 51-30-2. CUT OUT DAMAGED AREA DIM. APPROX. 2 X 1 INCH IAW B-727 SRM 53-30-2.
